Advanced search
Start date

Algebraic curves in positive characteristic and applications

Grant number: 17/18776-6
Support Opportunities:Scholarships in Brazil - Post-Doctoral
Effective date (Start): June 01, 2018
Effective date (End): May 02, 2021
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Algebra
Principal Investigator:Herivelto Martins Borges Filho
Grantee:Pietro Speziali
Host Institution: Instituto de Ciências Matemáticas e de Computação (ICMC). Universidade de São Paulo (USP). São Carlos , SP, Brazil


This research project focuses on the study of the Geometry of Algebraic Curves in positive characteristic (with particular attention to curves defined over finite fields) and their applications, mainly to cryptography and coding theory. (AU)

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
ARAKELIAN, NAZAR; SPEZIALI, PIETRO. Algebraic curves with automorphism groups of large prime order. MATHEMATISCHE ZEITSCHRIFT, v. 299, n. 3-4, p. 2005-2028, . (17/18776-6)
KORCHMAROS, GABOR; NAGY, GABOR P.; SPEZIALI, PIETRO. Hemisystems of the Hermitian surface. JOURNAL OF COMBINATORIAL THEORY SERIES A, v. 165, p. 408-439, . (17/18776-6)
MONTANUCCI, MARIA; SPEZIALI, PIETRO. Large automorphism groups of ordinary curves in characteristic 2. Journal of Algebra, v. 526, p. 30-50, . (17/18776-6)

Please report errors in scientific publications list by writing to: